# SDR USAA2011052691960

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 5,563 hours, 2,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2514
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 5,553 hours, 2,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - PHL - EES - R-3 SLIDE BOTTLE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED R-3 SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANAUL 25-62-49-000-001-01/400-001-0.
